# SDR SIMA202008110001

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 32,857 hours, 28,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 1a-2a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1A/2A EMERGENCY FLOOR STRIP LIGHT IS INOPERATIVE.  R & R ROW 1A/2A EMERGENCY FLOOR STRIP LIGHT, OPS CHECKED GOOD, IAW AMM 33-50-12
